# SDR SWIA2021080259941

- Difficulty date: May 25, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX ENTRY LOWER ATTACH ANGLE COMMON TO MID CAP CORRODED AT MULTIPLE AREAS BETWEEN FS310.00 - FS349.00       (C-CHECK RO 7/28/2021)    REPLACED PAX ENTRY LOWER ATTACH ANGLE COMMONT TO MID CAP BETWEEN FS310-FS349 REF DWG SH670-31810 REV. Y, CRJ900 SRM 51-42-21-001-001-A01, AND CRJ900 SRM 51-42-06-001-001-A01. COMPLIED WITH 51-900-1002-SKY.
